advertisement
Question
Posted by: ADD Mom | 2004/11/04

Thanks CC Re: Child aggresive since meds

Thank you. The PDDNOS is apparently a very complicated disorder. He is less compulsive since on the meds and a little less obsessive......The aggresion is more though and apperntly the risperdal is suppose to help with that. He is less anxious at school and the current teacher says she can only now comment on his lanuage abilities as he never talked before. Now he never shuts up.....its cool though.To me..it is just a lot and as you said mostly used in adults. I will discuss all the fact with her at the end of the month and if not satisfied take him for a second opinion. She also said he is a depressed little boy. The school he will be going has all the therapy he needs on the grounds and I am sure he will make good progress there. He is extremely intellegent, it is all the social skills that is not there...and the rest as said.

Thanks Again
ADD Mom

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

YOu're clearly excellently observant, which isn't easy to manage in this sort of situation. The med combination makes more sense in terms of the symptoms you now reveal, and the impact on the compulsive and obsessive features, which the Aropax might help,along with the depression, and the risperdal, like other anti-psychotics meds, can often help with aggression. A problem about meds mostly used in adults is that the drug companies, not seeing profit in doing all the expensive research that's be needed to establish the detailed knowledge we'd like about their effects in kids , don't enable us to know as much as we'd like about them, so a doc will try what seems logically to be able to help, and check the results. Actually the combination of what sounds like a highly intelligent, well-informed and concerned doctor with a good teacher and a good school to come, sounds really promising.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ADD Mom | 2004/11/04

Thanks again...I do my best

Reply to ADD Mom

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement